MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.50mm x 15mm maverick balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient condition was good post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: fg maverick 2 mr, 2.50mm x 15mm balloon was returned for analysis.Visual and tactile inspection found multiple hypotube kinks.No issues identified with shaft polymer extrusion.Microscopic and leakage testing noted a 4mm longitudinal balloon tear just proximal to the distal markerband, confirming the reported allegation and blood was observed in balloon and inflation lumen.No damage was observed to the markerband.All blades were fully bonded on the balloon and did not exhibit any signs of damage.Microscopic examination also noted unreported distal tip damage (flared).No other device issues were identified during returned product analysis.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20615938
Report Number2124215-2024-69573
Device Sequence Number7553652
Product Code LOX
UDI-Device Identifier08714729370086
UDI-Public08714729370086
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815250
Device Catalogue NumberH7493892815250
Device Lot Number0033907829
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale